Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/plms/s1-29.1.519> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- s1-29.1.519 author "Dawson, H. G.".
- s1-29.1.519 doi "10.1112/plms/s1-29.1.519".
- s1-29.1.519 isCitedBy Dawson_function.
- s1-29.1.519 journal "Proceedings of the London Mathematical Society".
- s1-29.1.519 number "1".
- s1-29.1.519 pages "519-522".
- s1-29.1.519 title "On the Numerical Value of".
- s1-29.1.519 url 519.short.
- s1-29.1.519 volume "s1-29".
- s1-29.1.519 year "1897".